The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 1, 2019
Metadata
 

The conjugation method in symplectic dynamics
Luis Hernández-Corbato and Francisco Presas
pp. 1–22
Abstract | Full-Text PDF (351 KB) | Metadata

On Kato–Ponce and fractional Leibniz
Dong Li
pp. 23–100
Abstract | Full-Text PDF (713 KB) | Metadata

Dimension free bounds for the vector-valued Hardy–Littlewood maximal operator
Luc Deleaval and Christoph Kriegler
pp. 101–123
Abstract | Full-Text PDF (328 KB) | Metadata

Smooth models of singular $K3$-surfaces
Alex Degtyarev
pp. 125–172
Abstract | Full-Text PDF (684 KB) | Metadata

Elliptic equations involving the $p$-Laplacian and a gradient term having natural growth
Djairo Guedes de Figueiredo, Jean-Pierre Gossez, Humberto Ramos Quoirin and Pedro Ubilla
pp. 173–194
Abstract | Full-Text PDF (314 KB) | Metadata

The two-dimensional Euler equation in Yudovich and bmo-type spaces
Qionglei Chen, Changxing Miao and Xiaoxin Zheng
pp. 195–240
Abstract | Full-Text PDF (520 KB) | Metadata

Representation and uniqueness for boundary value elliptic problems via first order systems
Pascal Auscher and Mihalis Mourgoglou
pp. 241–315
Abstract | Full-Text PDF (874 KB) | Metadata